# SDR IPXA2024091168505

- Difficulty date: August 14, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,206 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION AT STA 1180 TO 1200 RBL-50" COMMON TO FLOOR BOARD 242XMF 4-020.  CCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH VT-SAA EA 757-5340-01-B0260, REV. I/R.  REINSTALL SIDEWALL SUPPORT ON MAIN CABIN AT STA 1180 TO 1220 RBL 50" IAW B757-200 SRM 51-40-02-0G.
